# SDR SWAA011469

- Difficulty date: May 17, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 1,959 hours, 1,155 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11052-55, FOUND LT ELEVATOR, NR 2 & 3 TAB HINGE BUSHINGS WORN.  REMOVED AND REPLACED BUSHINGS PER MM.
